# SDR 9627049301

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- Engine: Pwa JT8D217
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE NR 1 ENGINE EPR INDICATION WAS LOW.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE EPR TRANSMITTER AND PROBLEMS CONTINUED.  THE AIRCRAFT WAS BROUGHT TO THE HANGAR.  THE PT7 LINES WERE FOUND TO HAVE CONTAINED WATER.  THE WATER WAS DRAINED AND ENGINE OPERATIONAL CHECK WAS OK.  SUSPECT ICING OF THE PT7 LINES.
